# SDR 2001F00304

- Difficulty date: July 30, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N44911
- Make and model: Doug C54B-DC
- Aircraft serial: 10461
- Engine: Pwa R2000*
- System (JASC): 7100 · Powerplant System
- Part: Cap Seal
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PIN CAP SEAL WAS LEAKING.  PIN CAP SEAL WAS CHANGED.
